# SDR AWXA200601110

- Difficulty date: June 28, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: 65C320747
- Condition: Corroded
- Location: Bs 994
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON MAIN CABIN RT GALLEY SUPPORT BEAM, BS 994 FOL 35 WL 208.  REMOVED AND REPAIRED MAIN CABIN RT GALLEY SUPPORT BEAM, BS 94 RBL 35 WL208 IAW B737 - 300 SRM 51-40-02-06 PARA 7D , FIG 12, 1, 51-40-05-06 HG3.
